| Model Number |
LF-V |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection that the intubation videoscope had exhibited the indication on the connecting tube had a disappeared area (1mm2 or more).There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer's final investigation results.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the coating peeling was likely caused by stress of repeated use, external factors, or handling; however, a definitive root cause could not be identified.The event can be detected/prevented by following the instructions for use which state: "chapter 3 preparation and inspection 3.2 preparation and inspection of the endoscope".Olympus will continue to monitor field performance for this device.